Equations de Fokker-Planck géométriques II : estimations hypoelliptiques maximales
[Geometric Fokker-Planck equations II : maximal hypoelliptic estimates]
Annales de l'Institut Fourier, Volume 57 (2007) no. 4, pp. 1285-1314.

We study some analytic properties of the hypoelliptic Laplacian of Jean-Michel Bismut, and more generally, of geometric Fokker-Planck operators P acting on the cotangent bundle Σ=T * X of a compact Riemannian manifold X. In particular, we prove a maximal hypoelliptic estimate for P, and we get bounds on the location of the spectrum of P.

Nous donnons des résultats analytiques sur les propriétés de régularité du laplacien hypoelliptique de Jean-Michel Bismut et plus généralement sur les opérateurs P de type Fokker-Planck géométrique agissant sur le fibré cotangent Σ=T * X d’une variété riemannienne compacte X. En particulier, nous prouvons un résultat d’hypoellipticité maximale pour P, et nous en déduisons des bornes sur la localisation de ses valeurs spectrales.

DOI: 10.5802/aif.2294
Classification: 35H10,  35H20,  35P15,  58J05,  58J40
Keywords: hypoelliptic Laplacian, Fokker-Planck equations, subelliptic estimates
Lebeau, Gilles 1

1 Université de Nice Sophia-Antipolis Département de Mathématiques Parc Valrose 06108 Nice Cedex 02 (France)
@article{AIF_2007__57_4_1285_0,
     author = {Lebeau, Gilles},
     title = {Equations de {Fokker-Planck} g\'eom\'etriques {II~:} estimations hypoelliptiques maximales},
     journal = {Annales de l'Institut Fourier},
     pages = {1285--1314},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {57},
     number = {4},
     year = {2007},
     doi = {10.5802/aif.2294},
     mrnumber = {2339332},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.2294/}
}
TY  - JOUR
AU  - Lebeau, Gilles
TI  - Equations de Fokker-Planck géométriques II : estimations hypoelliptiques maximales
JO  - Annales de l'Institut Fourier
PY  - 2007
DA  - 2007///
SP  - 1285
EP  - 1314
VL  - 57
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2294/
UR  - https://www.ams.org/mathscinet-getitem?mr=2339332
UR  - https://doi.org/10.5802/aif.2294
DO  - 10.5802/aif.2294
LA  - fr
ID  - AIF_2007__57_4_1285_0
ER  - 
%0 Journal Article
%A Lebeau, Gilles
%T Equations de Fokker-Planck géométriques II : estimations hypoelliptiques maximales
%J Annales de l'Institut Fourier
%D 2007
%P 1285-1314
%V 57
%N 4
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2294
%R 10.5802/aif.2294
%G fr
%F AIF_2007__57_4_1285_0
Lebeau, Gilles. Equations de Fokker-Planck géométriques II : estimations hypoelliptiques maximales. Annales de l'Institut Fourier, Volume 57 (2007) no. 4, pp. 1285-1314. doi : 10.5802/aif.2294. http://www.numdam.org/articles/10.5802/aif.2294/

[1] Bismut, J.-M. Le Laplacien hypoelliptique, Séminaire : Équations aux Dérivées Partielles, 2003–2004 (Sémin. Équ. Dériv. Partielles), École Polytech., Palaiseau, 2004, pp. Exp. No. XXII, 15 | Numdam | MR

[2] Bismut, J.-M. Le Laplacien hypoelliptique sur le fibré cotangent, C. R. Math. Acad. Sci. Paris Sér. I, Volume 338 (2004), pp. 555-559 | MR | Zbl

[3] Bismut, J.-M.; Lebeau, G. The hypoelliptic Laplacian and Ray-Singer metrics (2006) (to appear)

[4] Helffer, Bernard; Nier, Francis Hypoelliptic estimates and spectral theory for Fokker-Planck operators and Witten Laplacians, Lecture Notes in Mathematics, 1862, Springer-Verlag, 2005 | MR | Zbl

[5] Helffer, Bernard; Nourrigat, Jean Hypoellipticité maximale pour des opérateurs polynômes de champs de vecteurs, Progress in Mathematics, 58, Birkhäuser Boston Inc., 1985 | MR | Zbl

[6] Hérau, F.; Nier, F. Isotropic hypoellipticity and trend to equilibrium for Fokker-Planck equations with high degree potential, Arch. Ration. Mecha. Anal., Volume 171 (2004) no. 2, pp. 151-218 | DOI | MR | Zbl

[7] Hérau, F.; Sjostrand, J.; Stolk, C. Semiclasical analysis for the Kramers-Fokker-Planck equation, CPDE, Volume 30 (2005), pp. 689-760 | DOI | MR | Zbl

[8] Hörmander, L. The analysis of linear partial differential operators. III, Grundl. Math. Wiss. Band 274, Springer-Verlag, Berlin, 1985 (Pseudodifferential operators) | MR | Zbl

[9] Lebeau, Gilles Geometric Fokker-Planck equations, Portugaliae Mathematica. Nova Série, Volume 62 (2005) no. 4, pp. 469-530 | MR | Zbl

[10] Lerner, Nicolas Energy methods via coherent states and advanced pseudo-differential calculus, Multidimensional complex analysis and partial differential equations (São Carlos, 1995) (Contemp. Math.), Volume 205, Amer. Math. Soc., 1997, pp. 177-201 | MR | Zbl

Cited by Sources: